MAUDE Adverse Event Report: CASCO BAY MOLDING LTD CORA DISC; MENSTRUAL CUP

CASCO BAY MOLDING LTD CORA DISC; MENSTRUAL CUP
Model Number 70D
Medical Device Problem Codes Expulsion (2933); Compatibility Problem (2960)
Health Effect - Clinical Code Cyst(s) (1800)
Date of Event 04/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
User contacted support claiming that an allergic reaction to the menstrual disc (silicone) caused localized cyst development.Location, size, and number of cysts was not communicated.User stated a personal medical history involving allergies to a spermicidal sponge (polyurethane) which also caused cyst development, and an allergy to neoprene which causes welts and eczema.This is being considered a reportable adverse event because cysts are a permanent alteration to body structure and medical intervention is required to correct.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.

Brand Name
CORA DISC
Common Device Name
MENSTRUAL CUP
Manufacturer (Section D)
CASCO BAY MOLDING LTD
32 smada rd
sanford ME 04073
Manufacturer Contact
tom kircher
32 smada rd
sanford, ME 04073
MDR Report Key14602848
Report Number3003270419-2021-00005
Device Sequence Number17678973
Product Code HHE
UDI-Device Identifier00850003218380
UDI-Public00850003218380
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number70D
Device Catalogue Number9XFY-J2GT
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2022
Initial Report FDA Received Date06/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexFemale